Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Hae Ji Lee 1 Article
Acute Pneumonitis Induced by Intravenous Thinner Injection in a Case of Suicidal Attempt
Hae Ji Lee, Byung Ho Choi, Mi Jin Kim, Jung Seok Hong
J Korean Soc Clin Toxicol. 2015;13(1):33-35.   Published online June 30, 2015
  • 83 View
  • 1 Download
AbstractAbstract PDF
A 24 year-old man attempted suicide by injection of 1 cc of thinner into his left antecubital vein; 3 hours later, he visited our emergency room because of left chest pain. We suspected a chemical pneumonitis based on the abnormal findings of his chest X-ray and computed tomography. On the 3rd day after admission, a cellulitis also occurred at the injection area. His symptoms were relieved after supportive care for 2 weeks. There is significant experience with intoxication of thinner inhalation, whereas intoxication of intravenous thinner is rare.

JKSCT : Journal of The Korean Society of Clinical Toxicology